MathSciNet Relay Station
MathSciNet bibliographic data
MR1856248 35Q55 (35P25)
Nakanishi, Kenji Asymptotically-free solutions for the short-range nonlinear Schrödinger equation. SIAM J. Math. Anal. 32 (2001), no. 6, 1265–1271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement